# SDR DHL9872683D

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT BS 940 FRAME CRACKED BELOW CABIN FLOOR AT FASTNER HOLE.  ACCOMPLISHED REPAIR PER S/B 53-0190.  N/R 3399.
